Cite This Item

Copy Citation

MLA
Nelson, Raymond J. The Journal of Symbolic Logic, vol. 20, no. 1, 1955, pp. 70–70., www.jstor.org/stable/2268080. Accessed 11 Aug. 2020.
APA
Nelson, R. (1955). The Journal of Symbolic Logic, 20(1), 70-70. doi:10.2307/2268080
CHICAGO
Nelson, Raymond J. The Journal of Symbolic Logic 20, no. 1 (1955): 70. Accessed August 11, 2020. doi:10.2307/2268080.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.